# SDR DALA2022111007263

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,060 hours, 17,597 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8802626) DURING INSPECTION FOUND RH MLG FWD TRUNNION "H" BLOCK SITTING BUSHINGS CORRODED. FABRICATED REPAIR PARTS PER B737-900 SRM 57-20-90, INSTALLED BUSHINGS PER B737-900 SRM 57-20-90.
